# SDR DALA2018123107472

- Difficulty date: December 29, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 61,068 hours, 22,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 UPPER AFT TIP OF RIGHT WINGLET HAS SMALL AREA OF DAMAGE. CORRECTIVE ACTION: BLENDED MINOR DAMAGE AND TREATED AN PAINTED PER APB DOCUMENT AP57.2-0602 AND SRM. (5320663)
